# SDR BSY2002F00019

- Difficulty date: August 14, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N58TA
- Make and model: Beech 58
- Aircraft serial: TH596
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Bent
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND EITHER ELECTRICALLY OR MANUALLY, FEATHERED ENGINES AND LANDED GEAR UP.  FOUND UP LIMIT SWITCH ACTUATING TAB BENT, NOT ALLOWING TAB TO HIT.  UP LIMIT SWITCH GEAR BOX WENT PAT UP LIMITS.  JAMMING GEAR BOX, COULD NOT CRANK GEAR DOWN.  CAUSE UNKNOWN AT THIS TIME.  WHY TAB WAS BENT.
